MAUDE Adverse Event Report: ZIMMER GMBH AVENIR STD STEM CEMENTED 2; HIP PROSTHESIS

ZIMMER GMBH AVENIR STD STEM CEMENTED 2; HIP PROSTHESIS
Catalog Number 01.06010.202
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bursitis (4832)
Date of Event 10/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by a clinical study that a patient experienced a fall into a wall and subsequently presented with trochanter bursitis approximately 3 months post implantation.The patient was treated with medical blockade and implants remain implanted.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).D10: g7 pps ltd acet shell 50d , #item 010000662, #lot 7464476 g7 vit e high wall lnr, #item 30123604, #lot 65612905 zb 12/14 cocr hd, #item 802203602, #lot 3110068 therapy date: (b)(6) 2023 g2:foreign source denmark an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Additional Manufacturer Narrative
Follow up report.Updated: b4,b5,d2,g1,g3,g6,h1,h2,h6.Review of the reported event by a health care professional found: bursitis is the inflammation or irritation of the bursae (the fluid filled sac that cushions the joint) and is typically caused by repetitive motion, overuse, and pressure to the bursae.Bursitis is a very common condition that can impact any of the joints and can last for a short duration or years.Symptoms the patient can experience include pain, tenderness, swelling, stiffness, decrease in movement, and/or redness at or around the joint that is involved.Conservative treatment consists of over the counter (otc) medications pain relievers and anti-inflammatories, rest, ice, elevation, and applying pressure wraps.If conservative treatments fail, physical therapy, aspiration, arthroscopy, or steroid injections may be necessary.The complaint indicates that postop bursitis developed and required medical intervention for treatment.Product has not been evaluated as it has been determined the event is not related to device.The root cause of the reported event was determined to be unrelated to the device.This is a limited investigation, as review of the device history record and complaint history review will not be completed for limited investigation complaints as the product meets the applicable acceptance criteria.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information.

Brand Name
AVENIR STD STEM CEMENTED 2
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22943150
Report Number0009613350-2025-00686
Device Sequence Number15894879
Product Code LZO
UDI-Device Identifier00889024590762
UDI-Public(01)00889024590762(17)261022(10)3080557
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number01.06010.202
Device Lot Number3080557
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexFemale
Patient Weight65 KG